Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Invariants, seminvariants, and covariants of the ternary and quaternary quadratic form modulo 2


Author: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 21 (1915), 174-179
DOI: https://doi.org/10.1090/S0002-9904-1915-02591-7
MathSciNet review: 1559607
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1915-02591-7